Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Daily bouts of nausea
Aug 20, 2009

Hello Dr. Henry, I am 22 yrs old and positive since April of last year. I started meds in September of 2008 (in a clinical trial for TMC 278 though I'm pretty sure I'm on the Truvada and Sustiva arm). For the last few months I have been having daily bouts of nausea, usually in the mornings. Some days are really bad, where I can hardly think or move because I feel like I may throw up. Is there anything I can do to reduce this nausea? I am a pot smoker but can not do this during the mornings when I work and when it is at it's worst. I usually skip breakfast and tend to eat late at night. Not sure if that plays a factor.

Please Advise, Nauseas Andrew

Response from Dr. Henry

An evaluation for stomach problems may be worthwhile. I would request an evaluation before empiric use of a variety of anti-nausea meds which may control some of the symptoms you are having. Depending when you eat and take your meds you could be having high levels of the efavirenz or other medication that may be lessened by altering timing of meds, eating or sleep. KH



Previous
swollen lower legs ankles. I can sink my fingers into my legs.
Next
Best first line HIV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement